Advanced search

Transitive arcs in planes of even order.

Leo Storme (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Storme, Leo. 1996. “Transitive Arcs in Planes of Even Order.” European Journal of Combinatorics 17 (8): 757–768.
APA
Storme, L. (1996). Transitive arcs in planes of even order. EUROPEAN JOURNAL OF COMBINATORICS, 17(8), 757–768.
Vancouver
1.
Storme L. Transitive arcs in planes of even order. EUROPEAN JOURNAL OF COMBINATORICS. 1996;17(8):757–68.
MLA
Storme, Leo. “Transitive Arcs in Planes of Even Order.” EUROPEAN JOURNAL OF COMBINATORICS 17.8 (1996): 757–768. Print.
@article{190746,
  author       = {Storme, Leo},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {8},
  pages        = {757--768},
  title        = {Transitive arcs in planes of even order.},
  volume       = {17},
  year         = {1996},
}